# SDR IPXA2025050289249

- Difficulty date: April 13, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5398141920100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE RH SIDE BETWEEN FR73/74 WEB SUPPORT UNDER SURFACE CRACKED. DOT 11-030.REMOVED SUPPORT UNDER MDC FLOOR STRUCTURE RH SIDE BETWEEN FR73/74 IAW A300-600 SRM 51-40-21.TREATED AND PRIMED NEW PART SHEAR WED IAW A300-600 SRM 51-21-10.   APPLIED TOPCOAT NEW PART SHEAR WED IAW A300-600 SRM 51-23-10.  INSTALLED WEB SUPPORT ON MDC FLOOR STRUCTURE BETWEEN FR 73-74 RH SIDE IAW SRM 51-40-21 AND A300-600F SRM 51-72-10.
